# SDR DALA2014082004721

- Difficulty date: August 19, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,486 hours, 45,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENLOGATED HOLE ON RT WING SKIN BELOW HEATER BLANKET AFT SECTION XCW=174.  RT WING REPAIRED IAW ER/A 526972-14 AD REV "A".
